MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS ANTI-CCP; ANTIBODIES, ANTI-CYCLIC CITRULLINATED PEPTIDE (CCP)

ROCHE DIAGNOSTICS ELECSYS ANTI-CCP; ANTIBODIES, ANTI-CYCLIC CITRULLINATED PEPTIDE (CCP)
Catalog Number 07251670190
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The e801 analyzer serial number was (b)(6).Sample material was received for investigation and tested on an e801 analyzer with anti-ccp reagent lot number: 860040.The result was 233 u/ml.The customer's results were reproduced at the investigation site.The investigation is ongoing.
 
Event or Problem Description
We received an allegation of questionable high results not corresponding to the clinical picture for 1 patient tested for elecsys anti-ccp (anti-ccp) on a cobas e 801 analytical unit.On (b)(6) 2025, the result from the e801 analyzer was 217 u/ml.This sample was sent to an external laboratory using the thermo fisher method, and the result was "in the reference range." the specific result was not provided.On (b)(6) 2025, a new sample was obtained, and the result from the e801 analyzer was 235 u/ml.On (b)(6) 2025, the repeat result from the e801 analyzer was 236 u/ml.This sample was sent to an external laboratory using the thermo fisher method, and the result was 1 u/ml (reference range 0 ¿ 10 u/ml).
 
Additional Manufacturer Narrative
Upon further investigation of the patient sample, an interferent against the streptavidin component of the reagent was confirmed.This interference is covered in product labeling: "in rare cases, interference due to extremely high titers of antibodies to analyte-specific antibodies, streptavidin or ruthenium can occur.These effects are minimized by suitable test design." the investigation did not identify a product problem.

Brand Name
ELECSYS ANTI-CCP
Common Device Name
ANTIBODIES, ANTI-CYCLIC CITRULLINATED PEPTIDE (CCP)
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23390835
Report Number1823260-2025-04358
Device Sequence Number9871721
Product Code NHX
UDI-Device Identifier04015630940370
UDI-Public04015630940370
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K081338
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Catalogue Number07251670190
Device Lot Number860040
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/03/2025
Supplement Date Received by Manufacturer12/10/2025
Initial Report FDA Received Date10/27/2025
Supplement Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age58 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite